# SDR RAIA201904120032

- Difficulty date: April 12, 2019
- Submitted: April 28, 2019
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 42,054 hours, 25,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Frame 41
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H OVERWING ANGLE AT FR 41 CRACKED.... R&R R/H OVERWING ANGLE AT FR 41.
